MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5

EXACTECH, INC. EQUINOXE; EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5
Catalog Number 320-38-13
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Swelling (2091); Discharge (2225)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that a patient received a right shoulder arthroplasty on (b)(6) 2018.The patient also had a right proximal humerus fracture repaired during this initial implant procedure.On (b)(6) 2019 the patient was seen with complaints of clear yellow drainage x 2 days.States wound is red, swollen, and hot.No increase in pain.On (b)(6) 2019, the patient had an i & d for possible infection and received a downsized humeral liner from 2.5 mm constrained to 0 mm constrained.Reason for size change was not reported.Information received indicates the treatment is resolved by (b)(6) 2019.
 
Additional Manufacturer Narrative
Section h10: (e3) occupation: physician.(g5) pma/510(k)number: k063569.(h3) possible wound infection.Patient states clear yellow drainage x 2 days.States wound is red, swollen and hot.No increase in pain.Seen by one of dr.Parada's colleagues to rule out infection.Scheduled for i & d for possible infection same day.Downsized humeral liner from 2.5 mm constrained to 0 mm constrained.The case report form indicates this event is unlikely related to devices and possibly related to procedure.This event report was received through clinical data collection activities.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the fracture during the implant procedure is most likely is related to the patient¿s underlying condition of infection.No information provided in the following section(s): b6, b7, g8, h4, h6, h7 section h11: corrections made in the following section(s): (section f) please disregard f6 and f8.These were entered in error.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE REVERSE 38MM HUMERAL CONST LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8912213
Report Number1038671-2019-00412
Device Sequence Number205640
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight123